×

zbMATH — the first resource for mathematics

Covering theorems and the axiom of choice. (English) Zbl 0169.30803
MSC:
03Exx Set theory
Keywords:
set theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. Fine, Abstract covering theorems, Fund. Math. 52 (1963), 205 – 207. · Zbl 0113.16504
[2] Karl Menger, An abstract form of the covering theorems of topology, Ann. of Math. (2) 39 (1938), no. 4, 794 – 803. · Zbl 0019.37301 · doi:10.2307/1968464 · doi.org
[3] E. J. Mickle and T. Rad√≥, On covering theorems, Fund. Math. 45 (1958), 325 – 331. · Zbl 0087.26903
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.